Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 129, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 6, 2008, 1:21 AM CDT for Taylor County, Iowa. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2008, 1:21 AM CDT (06:21 UTC)
- Expired
- Jun 6, 2008, 6:35 AM CDT
- In force
- 5 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Moderate
County Taylor County, IA
The radar
The Des Moines radar (KDMX), 137 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork 102 River at Bedford (BDFI4). The gauge peaked at 21.62 ft at Jun 6, 2008, 4:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 25 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06819185, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 060621 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 121 AM CDT FRI JUN 06 2008 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE EAST FORK 102 RIVER... IAC173-070621- /O.NEW.KDMX.FL.W.0129.080606T0621Z-080607T1550Z/ /BDFI4.2.ER.080606T0606Z.080606T1200Z.080606T1550Z.NR/ 121 AM CDT FRI JUN 06 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK 102 RIVER AT BEDFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:00 AM FRIDAY THE STAGE WAS 21.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY VERY EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 22.6 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING. $$
3 follow-up statements
000 WGUS83 KDMX 060919 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 419 AM CDT FRI JUN 06 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...EAST FORK 102 RIVER...SOUTH FORK CHARITON RIVER...SOUTH SKUNK RIVER...THOMPSON RIVER...WINNEBAGO RIVER... IAC153-169-070919- /O.EXT.KDMX.FL.W.0104.080606T1153Z-080609T1000Z/ /AESI4.1.ER.080606T1153Z.080607T0000Z.080608T1000Z.NO/ 419 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER 5SE AMES BELOW SQUAW CREEK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS ESTIMATED AT 19.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 22.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. $$ IAC099-070918- /O.CON.KDMX.FL.W.0079.000000T0000Z-080610T1851Z/ /CFXI4.1.ER.080531T0935Z.080607T1800Z.080609T1851Z.NO/ 419 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT COLFAX. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:45 AM FRIDAY THE STAGE WAS 17.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. $$ IAC123-070918- /O.CON.KDMX.FL.W.0078.000000T0000Z-000000T0000Z/ /OOAI4.2.ER.080530T1308Z.080607T1200Z.000000T0000Z.NO/ 419 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:30 AM FRIDAY THE STAGE WAS 22.6 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. MODERATE FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY SATURDAY MORNING AND IS EXPECTED TO REMAIN ABOVE FLOOD STAGE THROUGH THE END OF NEXT WEEK. $$ IAC173-070918- /O.CON.KDMX.FL.W.0129.000000T0000Z-080607T1550Z/ /BDFI4.2.ER.080606T0603Z.080606T1200Z.080606T1550Z.NR/ 419 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE EAST FORK 102 RIVER AT BEDFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:45 AM FRIDAY THE STAGE WAS 21.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. MODERATE FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON. $$ IAC053-070918- /O.CON.KDMX.FL.W.0119.000000T0000Z-080609T2300Z/ /DVSI4.2.ER.080605T1911Z.080607T0600Z.080608T2300Z.NO/ 419 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE THOMPSON RIVER AT DAVIS CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. MODERAATE FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. $$ IAC033-067-195-070918- /O.CON.KDMX.FL.W.0113.080606T1942Z-080610T1500Z/ /MCWI4.1.ER.080606T1942Z.080607T1800Z.080609T1500Z.NO/ 419 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE WINNEBAGO RIVER AT MASON CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:45 AM FRIDAY THE STAGE WAS 5.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 8.4 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. $$ IAC007-185-070918- /O.EXT.KDMX.FL.W.0126.080606T1155Z-080608T0054Z/ /PRMI4.1.ER.080606T1155Z.080606T1800Z.080607T0054Z.NO/ 419 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK CHARITON RIVER AT PROMISE CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 7.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 19.5 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY EVENING. $$ IAC117-070918- /O.CON.KDMX.FL.W.0118.000000T0000Z-080609T0500Z/ /CHTI4.1.ER.080605T1307Z.080606T1800Z.080608T0500Z.NO/ 419 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:46 AM FRIDAY THE STAGE WAS 17.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. $$
000 WGUS83 KDMX 060959 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 459 AM CDT FRI JUN 06 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...EAST FORK 102 RIVER...SOUTH FORK CHARITON RIVER...THOMPSON RIVER... IAC173-070959- /O.CON.KDMX.FL.W.0129.000000T0000Z-080607T1550Z/ /BDFI4.2.ER.080606T0603Z.080606T1200Z.080606T1550Z.NR/ 459 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE EAST FORK 102 RIVER AT BEDFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:45 AM FRIDAY THE STAGE WAS 21.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. $$ IAC053-070958- /O.CON.KDMX.FL.W.0119.000000T0000Z-080609T2300Z/ /DVSI4.2.ER.080605T1911Z.080607T0600Z.080608T2300Z.NO/ 459 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE THOMPSON RIVER AT DAVIS CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS 9.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. $$ IAC007-185-070958- /O.CON.KDMX.FL.W.0126.080606T1155Z-080608T0054Z/ /PRMI4.1.ER.080606T1155Z.080606T1800Z.080607T0054Z.NO/ 459 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK CHARITON RIVER AT PROMISE CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 7.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 19.5 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. $$ IAC117-070958- /O.CON.KDMX.FL.W.0118.000000T0000Z-080609T0500Z/ /CHTI4.1.ER.080605T1307Z.080606T1800Z.080608T0500Z.NO/ 459 AM CDT FRI JUN 06 2008 THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:45 AM FRIDAY THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. $$
000 WGUS83 KDMX 061135 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 635 AM CDT FRI JUN 06 2008 ...THE FLOOD WARNING FOR THE EAST FORK 102 RIVER HAS BEEN CANCELLED... IAC173-061205- /O.CAN.KDMX.FL.W.0129.000000T0000Z-080607T1550Z/ /BDFI4.1.ER.080606T0603Z.080606T0945Z.080606T1101Z.NO/ 635 AM CDT FRI JUN 06 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE EAST FORK 102 RIVER AT BEDFORD. * AT 6 AM FRIDAY THE STAGE WAS 20.9 FEET. * FLOOD STAGE IS 21.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 6 AM FRIDAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 6, 12:40 AM CDT, 41 minutes earlier.
Area forecast discussion, Jun 6, 12:40 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1240 AM CDT FRI JUN 6 2008 .UPDATED AVIATION DISCUSSION... .DISCUSSION... HAVE UPDATED ZONES TO REFLECT INCREASING SFC INFLOW WHICH IS AT TIMES NEAR 45 MPH INTO THE LINE OF STORMS FORMING ACROSS WESTERN IA. AT THIS TIME...WILL NOT ISSUE AN ADVISORY BUT HIT HARD IN NOWCASTS. ONGOING SVR WX THREAT CONTINUES. 00Z UPPER AIR AND SFC ANALYSES SHOW THAT THE MAIN WAVE IS JUST ROUNDING THE BASE OF THE DEEPENING H500 TROUGH. NO CHANGES TO THINKING...LINE OF SEVERE STORMS SHOULD CONTINUE MOVING NORTHEAST OVERNIGHT AS UPPER LEVEL SYSTEM LIFTS QUICKLY ACROSS THE STATE OVERNIGHT. .PREVIOUS DISCUSSION... DYNAMIC WX STTN UNFOLDING RAPIDLY AS 80 TO 90 KT JET ROTATES OUT OF THE ROCKIES TROF. LN OF TSRA HAD DVLPD OVR CNTRL NEBRASKA INTO CNTRL KS. THERE WILL BE TO AREAS OF FOCUS. ONE ALONG AND N OF THE WRM FRONT WHERE CAP IS WEAKENING...WITH MAIN AREA MOVG INTO WRN IA TWD SNST. EXPECT ALL MODES OF SVR WX INITIALLY...WITH LINE TAKING ON MORE OF A BOW CONFIGURATION TWD 06Z AND AFT WITH HIGH WINDS THE STRONGER THREAT. CELL MVMT LKLY TO BE AT LEAST 50 KTS...HOWEVER WITH THE SYS BEING MORE OF A QLCS INSTEAD OF DISCRETE SYS...TRAINING MAY PRODUCE COPIOUS AMTS OF RAFL. ERN IA MAY YET BE UNDER THE GUN ERY FRI...BUT WX SHOULD BE QUIET BY LATER FRI INTO SAT MRNG. NEXT ROUND EXPECTED BY LATER SAT AFTN INTO SAT NGT WITH ANOTHER SVR ROUND QUITE LKLY. PTRN SEEMS LIKE A BROKEN RECORD WITH NEXT SYS MOVG INTO THE CENTRAL CONUS BY MON. FFA REMAINS FOR TNGT INT FRI MRNG AND IT LOOKS LKLY THAT RAFL TNGT WILL AGGRAVATE FLOODING SITUATION. && AVIATION 06/06Z... INITIAL LINE OF STRONG TO SEVERE STORM ALONG THE I-35 CORRIDOR AT MIDNIGHT MOVING NORTHEAST AROUND 40 MPH. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS BEHIND THIS INITIAL LINE WILL KEEP IFR/MVFR COND OVER THE TAF SITES THROUGH 12Z. AFTER 12Z...RAPID IMPROVEMENT IS EXPECTED BUT SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH. THIS WAS EMPHASIZED IN THE TAFS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAIR-ADAMS-AUDUBON- BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD-DALLAS- DECATUR-EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HARDIN- HUMBOLDT-KOSSUTH-MADISON-PALO ALTO-POCAHONTAS-POLK-RINGGOLD-SAC- STORY-TAYLOR-UNION-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT. FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY MORNING FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-DAVIS-GRUNDY- JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-POWESHIEK-TAMA- WAPELLO-WAYNE. && SHORT TERM/AVIATION...FAB LONG TERM...MS
Hazardous weather outlook, Jun 5, 5:10 PM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 510 PM CDT THU JUN 5 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-061415- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 510 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING IN WESTERN IOWA...THEN SPREAD EASTWARD TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING A FEW LONG TRACK SIGNIFICANT TORNADOES AND STORMS WHICH MAY ALSO PRODUCE SIGNIFICANT WIND DAMAGE THROUGH THE NIGHT TIME HOURS. ADDITIONAL HEAVY RAIN WILL PRODUCE SERIOUS FLASH FLOODING OVER RAIN SATURATED AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING WITH ADDITIONAL HEAVY RAIN POSSIBLE BEFORE ENDING BY MIDDAY. WIDESPREAD THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND NIGHT WITH ISOLATED SEVERE STORMS AND HEAVY RAIN AGAIN POSSIBLE. SHOWERS AND THUNDERSTORM CHANCES CONTINUE EVERY DAY SUNDAY THROUGH TUESDAY...AND WIDESPREAD RIVER FLOODING WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH THE NIGHT TIME HOURS...AND POSSIBLY AGAIN SATURDAY AFTERNOON AND NIGHT. REV
In the hours before
Local storm report, Jun 6, 12:54 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1254 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD 5 SW DES MOINES 41.51N 93.68W
06/05/2008 POLK IA BROADCAST MEDIA
5 FEET OF WATER OVER HIGHWAY 5 AND HIGHWAY 28 WITH
MULTIPLE CARS STALLED.
&&
MDR/BSSLocal storm report, Jun 6, 12:55 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1255 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TORNADO 3 S KELLOGG 41.67N 92.91W
06/06/2008 JASPER IA LAW ENFORCEMENT
&&
MDR/BSSLocal storm report, Jun 6, 12:57 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1257 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND DMG 7 SSW MILO 41.20N 93.49W
06/06/2008 WARREN IA EMERGENCY MNGR
SEVERE TREES DOWN WEST OF LIBERTY CENTER
&&
BMOYERLocal storm report, Jun 6, 1:09 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
109 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST PELLA 41.41N 92.92W
06/06/2008 E58 MPH MARION IA MESONET
&&
MDR/BSSLocal storm report, Jun 6, 1:10 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
110 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD PATTERSON 41.35N 93.88W
06/06/2008 MADISON IA LAW ENFORCEMENT
DEBRIS WASHING INTO STREETS FROM MIDDLE RIVER.
&&
MDR/BSSLocal storm report, Jun 6, 1:13 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
113 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND GST WELLSBURG 42.43N 92.92W
06/06/2008 E70 MPH GRUNDY IA TRAINED SPOTTER
&&
MDR/BSSThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:40 PM CDT | Flash Flood Warning | DMX | Adams, Cass | 6 hr |
| Jun 5, 8:00 PM CDT | Tornado Warning | DMX | Adair, Adams, Cass | 34 min |
| Jun 5, 8:25 PM CDT | Tornado Warning | DMX | Adair, Audubon, Cass, Guthrie | 36 min |
| Jun 5, 8:27 PM CDT | Tornado Warning | DMX | Taylor | 48 min |
| Jun 5, 8:30 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Taylor | 6 hr |
| Jun 5, 9:05 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Union | 40 min |
| Jun 5, 9:09 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 51 min |
| Jun 5, 9:15 PM CDT | Flash Flood Warning | DMX | Ringgold, Union | 6 hr |
| Jun 5, 9:17 PM CDT | High Wind Warning | DMX | Calhoun, Emmet, Palo Alto, Pocahontas, Sac | 4 hr |
| Jun 5, 9:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 38 min |
| Jun 5, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 44 min |
| Jun 5, 10:12 PM CDT | Tornado Warning | DMX | Dallas, Polk | 21 min |
| Jun 5, 10:13 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 19 hr |
| Jun 5, 11:00 PM CDT | Flash Flood Warning | DMX | Adair, Clarke, Madison, Warren | 5 hr |
| Jun 5, 11:14 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 5, 11:22 PM CDT | Tornado Warning | DMX | Decatur, Ringgold | 23 min |
| Jun 5, 11:30 PM CDT | Flash Flood Warning | DMX | Decatur | 4 hr |
| Jun 5, 11:42 PM CDT | Tornado Warning | DMX | Clarke | 33 min |
| Jun 5, 11:44 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 31 min |
| Jun 5, 11:55 PM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 5, 11:57 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 48 min |
| Jun 6, 12:02 AM CDT | Tornado Warning | DMX | Marion, Warren | 43 min |
| Jun 6, 12:20 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 40 min |
| Jun 6, 12:32 AM CDT | Tornado Warning | DMX | Jasper | 28 min |
| Jun 6, 12:46 AM CDT | River Flood Warning | DMX | Polk | 28 hr |
| Jun 6, 12:47 AM CDT | Severe Thunderstorm Warning | DMX | Marshall | 43 min |
| Jun 6, 12:50 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 40 min |
| Jun 6, 12:55 AM CDT | Flash Flood Warning | DMX | Warren | 3 hr |
| Jun 6, 12:59 AM CDT | Tornado Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 46 min |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy, Tama | 52 min |
| Jun 6, 1:21 AM CDT | Tornado Warning | DMX | Poweshiek, Tama | 24 min |
| Jun 6, 1:26 AM CDT | Tornado Warning | DMX | Black Hawk, Tama | 34 min |
| Jun 6, 1:36 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 39 min |
| Jun 6, 3:50 AM CDT | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 12 hr |
| Jun 6, 3:56 AM CDT | Areal Flood Warning | DMX | Madison | 20 hr |
| Jun 6, 4:13 AM CDT | Areal Flood Warning | DMX | Warren | 15 hr |
| Jun 6, 5:03 AM CDT | Areal Flood Warning | DMX | Polk | 6 hr |
| Jun 6, 5:08 AM CDT | Areal Flood Warning | DMX | Story | 6 hr |
| Jun 6, 11:08 AM CDT | Areal Flood Warning | DMX | Polk | 6 hr |
| Jun 6, 11:13 AM CDT | Areal Flood Warning | DMX | Story | 24 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.